Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 5, No 4 (2011)

Font Size:  Small  Medium  Large

Quantum codes from superelliptic curves

A. Elezi, T. Shaska


Let $\X$ be an algebraic curve of genus $g \geq 2$ defined over a field $\F_q$ of characteristic $p > 0$.  From $\X$, under certain conditions, we can construct an algebraic geometry code $C$. If the code $C$ is self-orthogonal under the symplectic product then we can construct a quantum code $Q$, called a QAG-code. In this paper we study the construction of such codes from curves with automorphisms and the relation between the automorphism group of the curve $\X$ and the codes $C$ and $Q$.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+